Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 14, 2011, 4:45 PM EDT for Burlington County, New Jersey. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2011, 4:45 PM EDT (20:45 UTC)
- Expired
- Jun 14, 2011, 6:15 PM EDT
- In force
- 90 min
- Issued by
- NWS Philadelphia/Mount Holly
County Burlington County, NJ
The radar
The Philadelphia radar (KDIX), 35 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1010 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
913
WWUS81 KPHI 142045
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 PM EDT TUE JUN 14 2011
NJZ018-019-027-PAZ069-142215-
BUCKS PA-CAMDEN NJ-NORTHWESTERN BURLINGTON NJ-
SOUTHEASTERN BURLINGTON NJ-
445 PM EDT TUE JUN 14 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BUCKS...BURLINGTON AND
EASTERN CAMDEN COUNTIES...
AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF TRENTON...MOVING SOUTH AT
20 MPH. THE THUNDERSTORM WILL BE NEAR WILLINGBORO...EDGEWATER PARK
AROUND 500 PM...MOUNT LAUREL...LUMBERTON AROUND 515 PM...MARLTON...
MEDFORD LAKES AROUND 530 PM...MARLTON LAKES...BERLIN AROUND 545 PM...
CHESILHURST AND ATCO AROUND 600 PM.
VERY HEAVY RAIN IS AND WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND POOR DRAINAGE AREAS. WIND GUSTS TO 30 MPH
ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL PRODUCE SMALL HAIL. A NATIONAL WEATHER SERVICE
EMPLOYEE REPORTED PEA SIZE HAIL WITH THIS STORM WHILE DRIVING ON THE
PENNSYLVANIA TURNPIKE IN LOWER BUCKS COUNTY.
IF YOU SEE THREATENING WEATHER, PLEASE MOVE INDOORS QUICKLY.
LAT...LON 3971 7473 3973 7474 3971 7476 3969 7495
4016 7496 4016 7478 3973 7463
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 14, 3:27 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 14, 3:27 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
327 PM EDT TUE JUN 14 2011
.SYNOPSIS...
SURFACE LOW PRESSURE...WELL OFF THE MID-ATLANTIC COAST...WILL MOVE
SLOWLY NORTHEAST THROUGH THE REMAINDER OF THE WORKWEEK.
MEANWHILE...HIGH PRESSURE FROM THE UPPER GREAT LAKES REGION WILL
BUILD OVER THE REGION BEFORE MOVING OFF THE COAST WEDNESDAY NIGHT.
A WARM FRONT WILL LIFT NORTH ACROSS THE REGION ON THURSDAY,
FOLLOWED BY A COLD FRONT FRIDAY NIGHT INTO SATURDAY. HIGH PRESSURE
FROM THE NORTH IS THEN EXPECTED TO BUILD IN FROM THE NORTH ON
SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
RAIN SHOWERS ASSOCIATED WITH VORTICITY MAXIMUM CIRCULATING AROUND
THE MID-LEVEL LOW CENTERED WELL OFF THE MID-ATLANTIC COAST WERE
MOVING NORTH TO SOUTH ACROSS THE CWA EARLY THIS AFTERNOON. A FEW
WIDELY SCATTERED THUNDERSTORMS WERE ALSO OCCURRING, AND THESE
CONDITIONS WILL CONTINUE INTO THE EVENING HOURS, BUT WIDE- SPREAD
SEVERE WEATHER IS NOT EXPECTED. SHOWER ACTIVITY SHOULD SLOWLY WANE
DURING THE OVERNIGHT HOURS AS MOISTURE AND INSTABILITY MIGRATE
SLOWLY NORTHEAST AWAY FROM THE AREA AND CLOSER TO THE CENTER OF
THE MID- LEVEL LOW. MET/MAV GUIDANCE TEMPS WERE FAIRLY CLOSE, AND
A BLEND OF THE TWO WAS USED TO POPULATE THE GRIDS.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
A SURFACE HIGH FROM THE GREAT LAKES REGION IS EXPECTED TO BUILD
OVER THE AREA ON WEDNESDAY BEFORE MOVING OFF THE COAST WEDNESDAY
NIGHT. THIS MEANS THAT MOSTLY SUNNY CONDITIONS SHOULD PREVAIL
WEDNESDAY, WITH MOSTLY CLEAR SKIES WEDNESDAY NIGHT. A WARM FRONT
IS THEN EXPECTED TO LIFT NORTH ACROSS THE REGION ON THURSDAY,
BRINGING WITH IT THE CHANCE OF SHOWER AND THUNDERSTORM ACTIVITY,
ESPECIALLY THURSDAY AFTERNOON AND NIGHT. A COLD FRONT ASSOCIATED
WITH A LOW PRESSURE SYSTEM MOVING ACROSS NEW YORK STATE IS THEN
EXPECTED TO APPROACH FROM THE WEST FRIDAY AFTERNOON WITH
ASSOCIATED HIGHER POPS.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE WEATHER FOR THE UPCOMING WEEKEND AND EARLY NEXT WEEK IS NOT
LOOKING TOO BAD AT THIS POINT. A SYSTEM MOVING THROUGH FRIDAY AND
FRIDAY NIGHT MAY BRING SOME SCATTERED SHOWERS/TSTMS TO THE AREA.
IT IS EXPECTED TO KEEP ON MOVING THROUGH AND BRING A RETURN TO
FAIR WEATHER FOR MUCH OF SAT AND INTO SUN. A WARM FRONT FORMING TO
THE SOUTH ON SUNDAY MAY MOVE CLOSE ENOUGH TO BRING SOME CLOUDINESS
OR MAYBE SOME SHOWERS TO THE DELMARVA AREA SUN AFTERNOON...BUT THE
CHCS STILL LOOK FAIRLY LOW AT THIS POINT. CERTAINLY NOTHING TO
CANCEL ANY PLANS OVER. THIS FRONT MAY BE CLOSE ENOUGH TO BRING
BETTER CHCS FOR SHOWERS/TSTMS TO MOST AREAS SUN NIGHT. HIGH
TEMPERATURES THIS WEEKEND WILL MOSTLY BE IN THE LOW TO MID
80S...BUT READINGS MAY REACH CLOSE TO 90 ON SUN IN SRN NJ AND OVER
THE DELMARVA.
AN UPPER RIDGE WILL BEGIN TO BUILD OVER THE EAST NEXT WEEK. A SLOW
RETURN TO ABOVE NORMAL TEMPERATURES AND INCREASING HUMIDITY WILL
RESULT. MONDAY IS EXPECTED TO BE MOSTLY DRY...BUT ANOTHER IMPULSE
MOVING IN THE FLOW MAY BRING SHOWERS/TSTMS TO THE REGION ON MON
NIGHT INTO EARLY TUESDAY. HIGHS EARLY NEXT WEEK WILL MOSTLY BE IN
THE MID 80S TO LOW 90S...WITH SOME LOW 80S NEAR THE SHORE AND IN THE
SOUTHERN POCONOS. LOWS MOSTLY IN THE 60S...WITH SOME LOW 70S IN THE
METRO AREAS AND ON THE DELMARVA.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
AN UPPER LEVEL LOW PRESSURE SYSTEM, CENTERED OVER CAPE COD THIS
AFTERNOON, HAS BROUGHT SCT TO BKN SC TO THE FORECAST AREA TODAY,
ALONG WITH A FEW SHOWERS TO NORTHERN AND EASTERN SECTIONS. VFR
CONDITIONS PREVAIL EXCEPT IN SOME OF THE HEAVIER SHOWERS, WHERE
THEY BRIEFLY LOWER. THESE CONDITIONS WILL CONTINUE INTO EARLY
TONIGHT. WITH WEAK SURFACE FEATURES INFLUENCING OUR WEATHER
PATTERN THIS AFTERNOON, WIND DIRECTIONS ARE VARYING THROUGHOUT
THE FORECAST AREA. THEY ARE MAINLY E TO NE ALONG THE COAST AND
OVER NORTHERN NJ AND IN THE N TO W QUADRANT ELSEWHERE. AS THE
UPPER LOW PULLS OFF TO THE EAST, HIGH PRESSURE WILL BUILD INTO
THE FORECAST AREA LATER TONIGHT INTO WEDNESDAY. THIS SYSTEM WILL
BRING CLEARING OVERNIGHT WITH WINDS BECOMING N TO NW 3 TO 6 KTS.
SOME OF OUR SHELTERED AREAS COULD SEE WINDS DROP TO PRACTICALLY
CALM. IN THOSE AREAS, THERE COULD BE A FEW HOURS OF VSBY
RESTRICTIONS IN LIGHT FOG PRIOR TO DAWN. THE HIGH PRESSURE
SYSTEM WILL SETTLE OVER US WEDNESDAY, PROVIDING US WITH A
BEAUTIFUL FAIR WX VFR DAY. LIGHT NW WINDS WILL BECOME W AND THEN
SW IN THE AFTERNOON.
OUTLOOK...
THE HIGH PRESSURE SYSTEM WILL MOVE SLOWLY OFF TO THE EAST LATE
WEDNESDAY NIGHT AND THURSDAY AS A WARM FRONT APPROACHES FROM THE
SW. VFR CONDITIONS WILL CONTINUE WELL INTO THURSDAY. THE WARM
FRONT WILL BRING THE THREAT OF SHOWERS/THUNDERSTORMS BY LATE
THURSDAY. LOW PRESSURE, MOVING IN FROM THE WEST WILL BRING A
BETTER CHANCE FOR PRECIPITATION AND LOWER FLYING CONDITIONS
THURSDAY NIGHT INTO FRIDAY NIGHT. HIGH PRESSURE WILL RETURN FOR
THE WEEKEND WITH FAIR WEATHER AD GOOD VFR FLYING CONDITIONS.
&&
.MARINE...
AS AN UPPER LEVEL LOW PRESSURE SYSTEM, CURRENTLY OVER CAPE COD,
MOVES OFF TO THE EAST TONIGHT INTO WEDNESDAY, WINDS WILL BECOME
NE AND THEN N LATER TONIGHT. SPEEDS WILL REMAIN BELOW ADVISORY
CRITERIA. AS HIGH PRESSURE BUILDS INTO THE AREA FROM THE WEST
ON WEDNESDAY, WINDS WILL BECOME NW IN THE MORNING AND THEN
GRADUALLY SHIFT TO SW LATE BY IN THE DAY. THE HIGH PRESSURE WILL
SLOWLY MOVE OFF TO THE EAST LATE WEDNESDAY NIGHT AND THURSDAY.
THIS WILL ALLOW A WARM FRONT TO APPROACH FROM THE SOUTHWEST LATE
THURSDAY INTO THURSDAY NIGHT. LOW PRESSURE WILL MOVE IN FROM THE
WEST AND BRING THE THREAT FOR INCLEMENT WEATHER WITH INCREASED
WINDS AND SEAS LATER THURSDAY NIGHT INTO FRIDAY NIGHT. HIGH
PRESSURE WITH FAIR WEATHER IS FORECAST TO RETURN DURING THE
WEEKEND.
&&
.TIDES/COASTAL FLOODING...
WITH THE FULL MOON APPROACHING, ASTRONOMICAL TIDES CONTINUE TO RUN
QUITE HIGH. COMBINE THIS WITH WINDS IN THE N TO E QUADRANT AND
TIDAL DEPARTURES RUNNING AROUND A FOOT ABOVE NORMAL, AND ONCE
AGAIN, WE WILL HAVE MINOR TIDAL FLOODING AT THE TIME OF THIS
EVENINGS HIGH TIDE CYCLE. FOR THIS REASON, A COASTAL FLOOD
ADVISORY IS IN EFFECT FOR THE NEW JERSEY AND DELAWARE OCEAN FRONTS,
ALONG WITH DELAWARE BAY, RARITAN BAY, AND THE BACK BAYS. THE TIDAL
DELAWARE RIVER WILL RUN HIGH, BUT IS NOT EXPECTED TO REACH FLOOD
HEIGHTS. TIDAL DEPARTURES SHOULD BEGIN TO DROP OFF SLOWLY LATER
WEDNESDAY AND WEDNESDAY NIGHT, BUT WITH THE HIGH ASTRONOMICAL TIDES
DUE TO THE FULL MOON, THERE MAY STILL BE THE THREAT FOR SOME MINOR
FLOODING DURING THE WEDNESDAY EVENING HIGH TIDE CYCLE. WE WILL
CONTINUE TO MONITOR AND IF ADVISORIES OR STATEMENTS ARE NEEDED,
THEY WILL BE ISSUED LATER TONIGHT OR WEDNESDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR
NJZ012>014-020>027.
DE...COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR
DEZ002>004.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...MIKETTA
NEAR TERM...MIKETTA
SHORT TERM...MIKETTA
LONG TERM...O'HARA
AVIATION...RPW
MARINE...RPW
TIDES/COASTAL FLOODING...RPWHazardous weather outlook, Jun 14, 3:35 PM EDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 335 PM EDT TUE JUN 14 2011 DEZ003-004-NJZ012>014-020-022>027-151945- INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 335 PM EDT TUE JUN 14 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-NJZ021-151945- KENT-CUMBERLAND- 335 PM EDT TUE JUN 14 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055- 060>062-067>071-151945- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN- MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 335 PM EDT TUE JUN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-470-151945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- 335 PM EDT TUE JUN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 14, 3:32 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 332 PM EDT TUE JUN 14 2011 NJZ009-010-015-PAZ069-142100- BUCKS PA-HUNTERDON NJ-MERCER NJ-SOMERSET NJ- 332 PM EDT TUE JUN 14 2011 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN BUCKS...SOUTHERN HUNTERDON...MERCER AND WESTERN SOMERSET COUNTIES... AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES SOUTHWEST OF SOMERVILLE...MOVING SOUTH AT 15 MPH. THE THUNDERSTORM WILL BE NEAR HOPEWELL...LAMBERTVILLE AROUND 400 PM...PENNINGTON AROUND 415 PM...EWING...LAWRENCEVILLE AROUND 430 PM...MORRISVILLE...TRENTON AROUND 445 PM...WHITE HORSE AND TULLYTOWN AROUND 500 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND CAUSE WATER TO POND ON ROADS AND POOR DRAINAGE AREAS. WIND GUSTS TO AROUND 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. IF YOU SEE THREATENING WEATHER, PLEASE MOVE INDOORS. LAT...LON 4020 7458 4012 7492 4049 7498 4054 7484 TFG
Special weather statement, Jun 14, 3:36 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 PM EDT TUE JUN 14 2011
NJZ001-007-008-142100-
MORRIS NJ-SUSSEX NJ-WARREN NJ-
336 PM EDT TUE JUN 14 2011
...A STRONG THUNDERSTORM WILL AFFECT WESTERN MORRIS...SUSSEX AND
NORTHEAST WARREN COUNTIES...
AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF MONTAGUE...MOVING SOUTH AT
25 MPH. THE THUNDERSTORM WILL BE NEAR HAINESVILLE AROUND 345 PM...
BRANCHVILLE...CRANDON LAKES AROUND 415 PM...NEWTON...LAKE MOHAWK
AROUND 430 PM...ANDOVER...HOPATCONG AROUND 445 PM...BUDD LAKE AND
NETCONG AROUND 500 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND POOR DRAINAGE AREAS. WIND GUSTS TO AROUND 30 MPH
ARE POSSIBLE WITH THIS STORM. THIS STORM WILL LIKELY PRODUCE SMALL
HAIL.
THERE ARE OTHER SHOWERS THAT WILL ALSO AFFECT THE REGION THROUGH 5
PM. IF YOU SEE THREATENING WEATHER, MOVE INDOORS QUICKLY.
LAT...LON 4082 7444 4080 7496 4111 7498 4111 7495
4121 7487 4122 7488 4127 7484 4132 7479
4134 7475 4134 7471
TFGSpecial weather statement, Jun 14, 3:44 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 PM EDT TUE JUN 14 2011
NJZ007-009-PAZ062-069-142115-
BUCKS PA-HUNTERDON NJ-NORTHAMPTON PA-WARREN NJ-
344 PM EDT TUE JUN 14 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BUCKS...WESTERN
HUNTERDON...NORTHAMPTON AND SOUTHWESTERN WARREN COUNTIES...
AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTH OF EASTON...MOVING SOUTH AT 25
MPH. THE THUNDERSTORM WILL BE NEAR HARMONY...TATAMY AROUND 400 PM...
PHILLIPSBURG...ALPHA AROUND 415 PM...RIEGELSVILLE...BLOOMSBURY AROUND
430 PM...REVERE...FERNDALE AROUND 445 PM...TINICUM TOWNSHIP AND
PIPERSVILLE AROUND 500 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND POOR DRAINAGE SPOTS. WIND GUSTS TO 30 MPH ARE
POSSIBLE WITH THIS STORM. THIS STORM WILL LIKELY PRODUCE SMALL HAIL.
LAT...LON 4043 7496 4033 7520 4086 7530 4091 7525
4095 7513
TFGSpecial weather statement, Jun 14, 3:47 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 PM EDT TUE JUN 14 2011
NJZ019-027-PAZ069-142115-
BUCKS PA-NORTHWESTERN BURLINGTON NJ-SOUTHEASTERN BURLINGTON NJ-
347 PM EDT TUE JUN 14 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BUCKS AND NORTHERN
BURLINGTON COUNTIES...
AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF TRENTON...MOVING SOUTH AT 15
MPH. THE THUNDERSTORM WILL BE NEAR JACKSONVILLE...GEORGETOWN AROUND
400 PM...JOBSTOWN...WRIGHTSTOWN AROUND 415 PM...PEMBERTON HEIGHTS...
PEMBERTON AROUND 430 PM...LEISURETOWNE...BROWNS MILLS AROUND 445
PM...PRESIDENTIAL LAKES AND TABERNACLE AROUND 500 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND POOR DRAINAGE LOCATIONS. WIND GUSTS TO 30 MPH ARE
POSSIBLE WITH THIS STORM. THIS STORM WILL LIKELY PRODUCE SMALL HAIL.
LAT...LON 3975 7477 4015 7483 4018 7474 4015 7472
4017 7469 4017 7468 4016 7465 3984 7445
TFGSpecial weather statement, Jun 14, 3:51 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 PM EDT TUE JUN 14 2011
NJZ008-010-012-142115-
MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
351 PM EDT TUE JUN 14 2011
...A STRONG THUNDERSTORM WILL AFFECT MIDDLESEX...MORRIS AND SOMERSET
COUNTIES...
AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF MORRISTOWN...MOVING SOUTH AT 15
MPH. THE THUNDERSTORM WILL BE NEAR MENDHAM...BERNARDSVILLE AROUND 400
PM...BASKING RIDGE...MILLINGTON AROUND 415 PM...WATCHUNG...
BRIDGEWATER AROUND 430 PM...SOUTH BOUND BROOK...BOUND BROOK AROUND
445 PM...SOMERSET AND SOCIETY HILL AROUND 500 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND CAUSE WATER TO POND ON
ROADWAYS AND IN LOW LYING AND POOR DRAINAGE SPOTS. WIND GUSTS TO 30
MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL LIKELY PRODUCE
SMALL HAIL.
IF YOU SEE THREATENING WEATHER, PLEASE MOVE INDOORS IMMEDIATELY.
LAT...LON 4039 7461 4082 7470 4084 7448 4071 7440
4067 7445 4065 7445 4066 7440 4064 7440
4059 7444 4060 7433 4051 7427 4052 7426
4047 7427 4045 7423
TFGSpecial weather statement, Jun 14, 4:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 PM EDT TUE JUN 14 2011
NJZ018-019-027-PAZ069-142215-
BUCKS PA-CAMDEN NJ-NORTHWESTERN BURLINGTON NJ-
SOUTHEASTERN BURLINGTON NJ-
445 PM EDT TUE JUN 14 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BUCKS...BURLINGTON AND
EASTERN CAMDEN COUNTIES...
AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF TRENTON...MOVING SOUTH AT
20 MPH. THE THUNDERSTORM WILL BE NEAR WILLINGBORO...EDGEWATER PARK
AROUND 500 PM...MOUNT LAUREL...LUMBERTON AROUND 515 PM...MARLTON...
MEDFORD LAKES AROUND 530 PM...MARLTON LAKES...BERLIN AROUND 545 PM...
CHESILHURST AND ATCO AROUND 600 PM.
VERY HEAVY RAIN IS AND WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND POOR DRAINAGE AREAS. WIND GUSTS TO 30 MPH
ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL PRODUCE SMALL HAIL. A NATIONAL WEATHER SERVICE
EMPLOYEE REPORTED PEA SIZE HAIL WITH THIS STORM WHILE DRIVING ON THE
PENNSYLVANIA TURNPIKE IN LOWER BUCKS COUNTY.
IF YOU SEE THREATENING WEATHER, PLEASE MOVE INDOORS QUICKLY.
LAT...LON 3971 7473 3973 7474 3971 7476 3969 7495
4016 7496 4016 7478 3973 7463The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 4:17 AM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 20 hr |
| Jun 14, 3:32 PM EDT | Special Weather Statement | PHI | Mercer | 88 min |
| Jun 14, 3:36 PM EDT | Special Weather Statement | PHI | Morris, Sussex | 84 min |
| Jun 14, 3:47 PM EDT | Special Weather Statement | PHI | Burlington | 88 min |
| Jun 14, 3:51 PM EDT | Special Weather Statement | PHI | Middlesex, Somerset | 84 min |
| Jun 14, 5:10 PM EDT | Special Weather Statement | PHI | Cape May | 95 min |
| Jun 14, 5:25 PM EDT | Areal Flood Advisory | PHI | Burlington | 87 min |
| Jun 14, 3:44 PM EDT | Special Weather Statement | PHI | Northampton | 91 min |
| Jun 14, 4:49 PM EDT | Special Weather Statement | PHI | Bucks | 86 min |
| Jun 14, 4:57 PM EDT | Special Weather Statement | PHI | Philadelphia | 93 min |
| Jun 14, 5:28 PM EDT | Areal Flood Advisory | PHI | Bucks | 85 min |
| Jun 14, 5:46 PM EDT | Special Weather Statement | PHI | Montgomery, Philadelphia | 59 min |
| Jun 14, 6:05 PM EDT | Special Weather Statement | PHI | Delaware | 55 min |
| Jun 14, 6:15 PM EDT | Areal Flood Advisory | PHI | Montgomery | 2 hr |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.